# SDR AALA20150312004

- Difficulty date: March 12, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 92,351 hours, 14,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMER EXIT OVERWING LIGHT ASSEMBLY L396 INOPERATIVE.  R & R LAMPS ON LIGHT ASSEMBLY IAW AMM 33-51-04.  SYS CHECKED NORMAL.
